# SDR DHL200071766D

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, BS 480 FLOORBEAM REPAIR FROM RBL 35 TO RBL 56 DOES NOT CONFORM TO THE SRM.  REMOVED PREVIOUS REPAIR.  INSTALLED FLOORBEAM REPAIR AT BS 480 UPPER CHORD RBL 35 TO 56 PER B727 SRM 53-10-8 FIG 1..  REF: N/R 3743.
